# SDR RAIA990829

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 13,850 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FLT 7361 - PAH - LEFT ENGINE FAILED SUDDENLY IN FLIGHT.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
